# SDR SWAA2023030612671

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 37,150 hours, 22,922 cycles
- System (JASC): 3245 · Tire Tube
- Part: Wheel
- Condition: Blown
- Location: Zn 700 Landing G
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWN #2 TIRE ON TAKEOFF ACCOMPLISHED AN OVERWEIGHT LANDING AT 132.1 K<[01] R/R #1 & #2 MLG WHEEL ASSY REF AMM 32-45-11.
